# SDR R61A2020110100724

- Difficulty date: November 1, 2020
- Submitted: November 1, 2020
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 33,994 hours, 26,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK FOUND CORROSION ON CROSSBEAM AT FR 84 BETWEEN LT AND RT SEAT TRACK.  PERFORMED PERMANENT REPAIR CUTOUT AND L ANGLE FABRICATION ON CROSSBEAM AT FR 84 BETWEEN LT AND RT SEAT TRACK, REF ETD2020-170-029876 AND EMB SRM 53-00-10, 51-40-08.  A/C REMAINS IN HEAVY CHECK UNTIL COMPLETION.
